# SDR DALA2014092205135

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING UPPER SKIN BETWEEN RIBS 19 AND 20 CUT OUT OF PANEL 640PB.  REWORKED CORROSION IAW SRM 51-74-00, HFEC PERFORMED IAW NTM 51-10-08. ULTRASONIC THICKNESS MEASURED ON REWORKED AREA IAW NTM 51-10-04.  PENETRANT INSPECTION PERFORMED ON REWORKED AREA IAW NTM 51-80-00 AND FOUND WITHIN LIMITS IAW SRM 51-21-11.
